# SDR QXEA9700323

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE THE ESCAPE SLIDE IS INOP.  RELAMPED EMERGENCY EXIT SIGN, OPERATIONAL CHECKS GOOD.
